MAUDE Adverse Event Report: TRILLIANT SURGICAL 3.0MM X 18MM TIGER CANNULATED SCREW; TIGER CANNULATED SCREW SYSTEM SCREW

TRILLIANT SURGICAL 3.0MM X 18MM TIGER CANNULATED SCREW; TIGER CANNULATED SCREW SYSTEM SCREW
Model Number 200-30-018
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Notes to form 3500a and justification for information not provided as required per 21cfr803.52 is below.Trilliant surgical attempted to obtain the omitted information (items 1-10 below) as part of internal complaint handling activities.Patient age at time of event, date of birth , and weight not reported.Date of event is unknown.The event is considered to be when the patient began experiencing pain.Catalog # and serial # not utilized by trilliant surgical.Expiration date not applicable (n/a) to non-sterile trilliant surgical products.Concomitant medical products and therapy dates is n/a to this report.Initial reporter fax not reported.Device bla number is n/a to this report.Na was not entered within the field for bla number as this caused technical errors to occur in previous mdr submissions.No files attached to this report.Investigation: evaluation of similar complaints: the complaints log was reviewed to identify any similar events involving a tiger screw removal between april 2020 and april 2021.Seven (7) similar complaints were identified.Of these seven (7) identified complaints, the root causes were as follows: unknown (2), patient noncompliance, patient other (osteoporotic bone), surgical team other (industry standard), patient anatomy, and no identified defect.None of these related events contain parts from the same lot numbers as the reported event.Device history record (dhr) review: the dhr for lot 75ji2905 was reviewed to identify if any significant events occurred corresponding to the hardware involved in the event.Within lot 75ji2905, no significant events [reworks (rwks), nonconformances (ncrs), or deviations (dev)] occurred.In conclusion, there were no identified issues related to the complaint event.Review of surgical technique: tiger cannulated screw system instructions for use, 900-01-002 revision p, corresponds to the event.Limited information was provided for the surgical technique / conformance to the ifu, so it is unknown if the physician / user was described to have followed the ifu.Visual and dimensional inspection: the parts were not returned, so no visual or dimensional inspection could be conducted.Simulated use testing: simulated use testing was not conducted for either returned device(s) nor with similar parts.Due to the nature of the event (removal with limited information available), simulated use testing was not performed.Investigation conclusion: there were no abnormalities to document in regards to dhr review.Limited information was provided by the initial reporter.Thus, evaluation of the surgeon technique remains unknown.Parts were not returned to be visually / dimensionally inspected.Due to the limited information available after written attempt was made for more information, the root cause is unknown.
 
Event or Problem Description
On 04/28/2021, a materials manager at facility 1 called a trilliant surgical sales support specialist to request a 200-30-018 (3.0mm x 18mm tiger cannulated screw) removal kit for an upcoming removal with doctor 1 at facility 1 on (b)(6) 2021 with a female patient.It is to be noted that patient pain was reported during post-op review.The materials manager noted the original implantation occurred on (b)(6) 2012 at facility 2 by doctor 2.Further details will be obtained in an interview post removal.

Brand Name
3.0MM X 18MM TIGER CANNULATED SCREW
Common Device Name
TIGER CANNULATED SCREW SYSTEM SCREW
Manufacturer (Section D)
TRILLIANT SURGICAL
727 north shepherd drive
suite 100
houston TX 77007 1320
MDR Report Key11887337
Report Number3007420745-2021-00014
Device Sequence Number16471352
Product Code HWC
UDI-Device Identifier00812926020969
UDI-Public(01)00812926020969(10)75JI2905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-30-018
Device Lot Number75JI2905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;